EconPapers    
Economics at your fingertips  
 

REGULARITY AND STABILITY OF EQUILIBRIA IN AN OVERLAPPING GENERATIONS GROWTH MODEL

Jean-François Mertens and Anna Rubinchik ()

No WP2014/2, Working Papers from University of Haifa, Department of Economics

Abstract: In an exogenous-growth economy with overlapping generations we analyse local stability of a balanced growth equilibrium with respect to changes in consumption endowments, which could be interpreted as a transfer policy. We show that generically, in the space of parameters, equilibria around BGE are locally unique and are locally differentiable functions of endowments, with derivatives given by kernels. Further, those equilibria are stable in the sense that the effects of temporary changes decay exponentially towards plus and minus infinity.

Keywords: Regularity of Infinite Economies; Policy Evaluation; Overlapping Generations (search for similar items in EconPapers)
JEL-codes: D50 H43 (search for similar items in EconPapers)
Pages: 43
New Economics Papers: this item is included in nep-dge and nep-gro
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hevra.haifa.ac.il/econ/wp_files/wp201402.pdf (application/pdf)

Related works:
Journal Article: REGULARITY AND STABILITY OF EQUILIBRIA IN AN OVERLAPPING GENERATIONS GROWTH MODEL (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:haf:huedwp:wp201402

Access Statistics for this paper

More papers in Working Papers from University of Haifa, Department of Economics 199 Aba Khoushy Ave., Mount Carmel, Haifa, Israel, 3498838. Contact information at EDIRC.
Bibliographic data for series maintained by Anna Rubinchik ().

 
Page updated 2025-03-30
Handle: RePEc:haf:huedwp:wp201402